Alert archive / Idaho / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 12, NWS Spokane, WA

May 31, 2015Lewis County, Nez Perce County, Idaho

NWS Spokane, WA issued this severe thunderstorm warning at May 31, 2015, 5:17 PM PDT for Lewis County, Nez Perce County, Idaho. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2015, 5:17 PM PDT (00:17 UTC)
Expired
May 31, 2015, 5:59 PM PDT
In force
42 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Lewis County, ID, Nez Perce County, ID

The radar

The Spokane radar (KOTX), 187 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:30 PM PDTHAIL 0.75Craigmont, IDFACEBOOK REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 0.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3012 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WUUS56 KOTX 010017
SVROTX
IDC061-069-010115-
/O.NEW.KOTX.SV.W.0012.150601T0017Z-150601T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
517 PM PDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LEWIS COUNTY IN NORTH CENTRAL IDAHO...
  EASTERN NEZ PERCE COUNTY IN NORTH CENTRAL IDAHO...

* UNTIL 615 PM PDT

* AT 517 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
  CRAIGMONT...OR 17 MILES SOUTHWEST OF OROFINO...AND MOVING EAST AT
  20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CRAIGMONT...NEZPERCE AND MOHLER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4631 11656 4642 11626 4641 11619 4630 11613
      4626 11608 4623 11602 4617 11632 4619 11633
      4619 11640 4620 11643 4616 11646
TIME...MOT...LOC 0017Z 248DEG 19KT 4626 11642 

$$

RP
2 follow-up statements
874 
WWUS56 KOTX 010031
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
531 PM PDT SUN MAY 31 2015

IDC061-069-010115-
/O.CON.KOTX.SV.W.0012.000000T0000Z-150601T0115Z/
LEWIS ID-NEZ PERCE ID-
531 PM PDT SUN MAY 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM PDT
FOR CENTRAL LEWIS AND EASTERN NEZ PERCE COUNTIES...

AT 531 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR
NEZPERCE...OR 14 MILES WEST OF KAMIAH...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CRAIGMONT...NEZPERCE AND MOHLER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4617 11632 4619 11633 4619 11640 4620 11643
      4616 11646 4631 11656 4642 11626 4641 11619
      4630 11613 4626 11608 4623 11602
TIME...MOT...LOC 0031Z 248DEG 16KT 4627 11632 

$$

RP
275 
WWUS56 KOTX 010059
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
559 PM PDT SUN MAY 31 2015

IDC061-069-010108-
/O.CAN.KOTX.SV.W.0012.000000T0000Z-150601T0115Z/
LEWIS ID-NEZ PERCE ID-
559 PM PDT SUN MAY 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEWIS AND EASTERN NEZ
PERCE COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS WILL SOON EXIT THE WARNED AREA. THEREFORE THE WARNING HAS 
BEEN CANCELLED.

LAT...LON 4617 11632 4619 11633 4619 11640 4620 11643
      4616 11646 4631 11656 4642 11626 4641 11619
      4630 11613 4626 11608 4623 11602
TIME...MOT...LOC 0048Z 248DEG 19KT 4632 11613 

$$

RP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:47 PM PDT, 30 minutes earlier.

Area forecast discussion, May 31, 4:47 PM PDT, 30 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
447 PM PDT SUN MAY 31 2015

.SYNOPSIS...
Thunderstorm chances this evening are expected to be more
confined to a small portion of southeast Washington and north
central Idaho. Thunderstorm chances will increase markedly Monday
and Tuesday as a strong upper level trough moves in from the
south. Some of the storms on Monday could be strong. Unsettled and
cooler weather will persist into the remainder of the work week
with a threat of showers and thunderstorms each day.

&&

.DISCUSSION...
This Afternoon and Tonight: Low pressure system currently off the
California coast near 37N/127W will continue to make its way
onshore late this evening/tonight. Dense cirrus clouds have been
streaming in from the south all day. Convection has recently
started to fire off across the Clearwater Mountains with an
isolated thunderstorms in the Blue Mountains. Expect more
convection to get going across northeast Oregon and travel into
southeast WA and the central ID panhandle late this afternoon and
evening. The last several runs of the HRRR have shown an area of
showers and thunderstorms developing and moving into the southeast
corner of WA and the central ID panhandle around 8pm. The runs
have also shown a gust front associated with the convection with
gusts as high as 50 mph. The only kink in this scenario is they
are waffling on where to place the gust front. It has varied from
the Tri-Cities to just south of the Camas Prairie. For now have
increased our chance of precipitation across this area from 8-11pm
and put in some general gusts to 20 mph. But if the gust front
stays together the aforementioned areas could see damaging winds
tonight. Definitely something we will be keeping an eye on as the
evening progresses. Moisture will continue to stream in through
the overnight hours with weak instability remaining across the
south. It will be priming the environment of what is to come
Monday... /Nisbet

...Severe Thunderstorms possible on Monday as well as Flash Flooding....

Significant pattern change is still expected during this period as
anomalously deep 500 mb low, currently off the NorCal coast,
moves northward toward the region. The models remain fairly
consistent with timing and move the associated shortwave trough
into central Oregon by morning and just north of the Washington-
Oregon border by afternoon. As the trough moves northward it still
is expected to attain a negatively tilted orientation...which is
typically a good indication for a potential severe weather event.
So how do we expect tomorrow to develop?

* Morning weather...Moisture and instability will continue to
  creep into southern Washington overnight as the mid-level flow
  backs to the south. Surprisingly the GFS and 12z NAM model
  solutions remain consistent in placing an unusually high amount
  of potential instability in the Blue Mountains by 12z. Surface
  CAPES ranging from 500-800 j/kg and MUCAPES of 1500-2000
  continue to be forecast in this region. Whether or not we can
  tap into that potential instability remains to be seen as there
  is a little bit of convective inhibition. However that may be
  overcome by very strong upper level difluence ahead of the
  incoming low with good mid- level ascent ahead of the trough.
  Given this setup we expect to see some elevated convection to
  move northward across the WA/OR border overnight and spread
  northward through the morning. It may not make it much north of
  Highway 2 by late morning. If the model stability indicies are
  correct, these storms would be stronger than what we typically
  see for the morning in this region. While we don't necessarily
  expect severe weather in the morning...it would not be
  surprising to get some small to moderate hail reports and
  perhaps some gusty winds. As is typically the case, this
  elevated convection will begin to taper off and weaken as it
  moves north into more stable air.

* Afternoon and evening weather...This is where we will likely see
  most of the weather action. As previously mentioned the upper
  level trough crosses the WA/OR border and brings rather strong
  ascent and deep ascent to most of the Inland NW. Meanwhile
  precipitable water values climb to just over an inch which is
  quite unusual for the first day of June. This increased moisture
  will lead to a rapid destabilization of the atmosphere
  especially if we receive good daytime heating. Since the morning
  convection should be nearing the Canadian Border by
  midday...there should be a good potential for sufficient
  afternoon heating. This results in widespread MUCAPES in the
  1500-2200 j/kg range which is about as good as it gets around
  here for instability. Most of this instability will occur over
  the eastern third of Washington, the Idaho Panhandle, and
  perhaps near the Cascades. The shear is not terrific with 0-6 km
  values generally topping out around 20-25 kts with the best
  values over the Panhandle. This is where we'd expect to see the
  biggest risk of severe weather, but given the forecast CAPES it
  could occur over the eastern third of Washington as well. The
  main threat based on the forecast sounding will be large hail,
  although we won't rule out strong gusts as well however the
  telltale inverted V sounding profile does not look likely. Aside
  from severe weather, the other risk will be flash flooding.
  Given the high precipitable water values over most of the region
  as well as relatively slow steering flow these storms will have
  the potential to produce flash flooding. In the Cascades the
  risk is the greatest as the steering flow in this area will be
  out of the southeast at a mere 5 mph or less. Needless to say
  the burn scars will be at risk. Over the Idaho Panhandle the
  steering flow also looks very weak. The threat of convection
  will persist well into the evening as the trough moves toward
  the Canadian Border. By this time most of the models consolidate
  the convection into a widespread band extending from the
  Cascades to the northern tip of the Idaho Panhandle. This is
  when we would expect to see the most widespread precipitation.
  By this point we couldn't rule out severe weather but it looks
  like we will rapidly transition to a heavy rain region. Based on
  this pattern, a flash flood watch may be necessary. fx

Monday night through Thursday night...The wet and unsettled weather
will continue over the Inland Northwest during the first half of the
work week. Widespread showers and scattered thunderstorms will
prevail overnight Monday and into Tuesday as the tap into deep
moisture (Pwats in the 1.00 inch range) continues. Mid-level
instability remains elevated overnight so nocturnal thunderstorms
will be possible but bulk shear decreases significantly overnight so
the threat of strong organized storms will be low.

By Tuesday night the trough weakens, the subtropical moisture fetch
is lost and Pwats diminish closer to a half inch which is normal for
this time of  year. Daytime heating will allow isolated to scattered
thunderstorms to develop during peak heating. Shear remains rather
low for most of the forecast area except for the southeast corner
where marginally higher values are forecast. The region will remain
under a broad cold pool aloft which will keep a chance of showers
and thunderstorms in the forecast through Thursday, but mainly over
the higher terrain. Daytime temperatures will start out slightly
below seasonal normals then gradually trend warmer through the week.
/Kelch

Friday through Sunday...Models are in good agreement that by next
weekend an upper ridge will build over the region with a cutoff
low over the Southwest US. As it does so 850mb temperatures warm
considerably to 22-24C by next Sunday. Given the good agreement
between the GFS, ECMWF, and Canadian models have gone a bit warmer
than MOS guidance with valley highs warming into the mid 80s to
mid 90s. With the ridge in place dry conditions are
expected...except for a small chance of lingering showers and
thunderstorms Friday afternoon/evening over the Idaho Panhandle
before the ridge builds in.  JW

&&

.AVIATION...
00Z TAFS: The atmosphere over the aviation area continues to
moisten with substantial destabilization and abundant triggering
mechanisms moving up from the south tonight and especially Monday
morning and through the day Monday. Of note are the thunderstorms
currently near KLWS and vicinity. This activity and additional
activity this evening are likely to impact that area over and
around KLWS with hail...heavy rain...infrequent lightning...and
gusty wind before subsiding close to 6Z Monday. As early as 12Z
Monday a strong front moves from south to north and is expected to
bring very powerful thunderstorms dropping hail and heavy rain
along with frequent lightning and very gusty wind over the
aviation area. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        60  77  53  67  50  68 /  10  70  70  50  30  20
Coeur d'Alene  58  78  52  65  49  67 /  10  80  80  60  60  30
Pullman        56  73  49  64  47  66 /  50  70  60  60  40  20
Lewiston       64  82  54  70  52  73 /  50  80  60  60  50  20
Colville       57  81  55  68  51  70 /  10  80  90  80  60  40
Sandpoint      54  77  53  65  49  67 /  10  80 100  70  70  60
Kellogg        56  75  50  63  46  66 /  10  90  90  80  70  30
Moses Lake     63  83  54  72  52  75 /   0  70  40  40  20  20
Wenatchee      64  79  54  70  52  72 /  10  70  70  50  20  20
Omak           57  81  54  69  50  71 /   0  70  90  80  30  30

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, May 31, 6:46 AM PDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KOTX
646 AM PDT SUN MAY 31 2015

IDZ001-002-WAZ034>038-041>044-011400-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
646 AM PDT SUN MAY 31 2015

This Hazardous Weather Outlook is for portions of North Idaho...
Central Washington...East Central Washington...North Central
Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A low pressure system will bring a good chance for thunderstorms
across the region on Monday. Some storms could be strong to
severe producing large hail and damaging winds. Heavy rain is also
likely with these storms...increasing the risk of flash flooding
or debris flows, especially for areas located in steep terrain and
near wildfire burn scars.

IDZ003-004-026-027-WAZ031>033-011400-
IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
646 AM PDT SUN MAY 31 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

Afternoon thunderstorms are expected to develop over the higher
terrain in northeast Oregon this afternoon. Storm motion will be
to the northeast with developing thunderstorms possible for the
Northeast Blue Mountains over to the Central Panhandle Mountains.
This area will also includes the southern portion of the Palouse
down to the Camas Prairie. Some thunderstorms may become severe
with isolated large hail, damaging winds and heavy downpours all
potential hazards.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A low pressure system will bring a good chance for thunderstorms
across the region on Monday. Some storms could be strong to
severe producing large hail and damaging winds. Heavy rain is also
likely with these storms...increasing the risk of flash flooding
or debris flows, especially for areas located in steep terrain.

In the hours before

Local storm report, May 31, 11:40 AM PDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
1140 AM PDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             LAUIER                  48.99N 118.22W
05/30/2015  M0.75 INCH       FERRY              WA   LAW ENFORCEMENT

            US CUSTOMS REPORTED .5 TO .75 INCH HAIL. STRONG WIND BUT
            NO WAY TO ESTIMATE. BARRELLS BLOWN DOWN...STRONG ENOUGH
            THAT BELIEVES THERE WILL BE DAMAGE IN AREA.

0710 PM     HAIL             2 S NORTHPORT           48.89N 117.78W
05/30/2015  M1.75 INCH       STEVENS            WA   CO-OP OBSERVER

0710 PM     HAIL             9 WSW NORTHPORT         48.86N 117.95W
05/30/2015  M1.00 INCH       STEVENS            WA   TRAINED SPOTTER

            ALSO REPORTED HEAVY RAIN, GUSTY WINDS, AND ONE QUARTER
            MILE VISIBILITY.

0712 PM     HAIL             3 SW NORTHPORT          48.89N 117.82W
05/30/2015  M1.00 INCH       STEVENS            WA   EMERGENCY MNGR

            MULTIPLE REPORTS 2 TO 5 MILES SOUTH OF NORTHPORT ALONG
            HIGHWAY 25 OF 1.00 INCH HAIL. SOME AREA ACCUMULATING HAIL
            1 TO 1.5 INCHES DEEP.

0732 PM     HAIL             8 SE NORTHPORT          48.85N 117.63W
05/30/2015  M1.00 INCH       STEVENS            WA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HEAVY RAIN AND HAIL RANGING FROM
            .25 TO 1.00 INCH.

0805 PM     HAIL             1 NNE IONE              48.76N 117.41W
05/30/2015  M1.25 INCH       PEND OREILLE       WA   EMERGENCY MNGR

&&

JWOLF
Special weather statement, May 31, 5:11 PM PDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
511 PM PDT SUN MAY 31 2015

IDZ026-027-010115-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-LEWISTON AREA ID-
511 PM PDT SUN MAY 31 2015

...SPECIAL WEATHER STATEMENT...

AT 510 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRAIGMONT...OR 17 MILES SOUTHEAST OF LAPWAI...MOVING NORTHEAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KAMIAH...CRAIGMONT...NEZPERCE...PECK...REUBENS AND MOHLER.

LAT...LON 4631 11664 4650 11639 4641 11630 4641 11619
      4630 11613 4623 11601 4621 11605 4621 11615
      4615 11620 4620 11643 4615 11647 4615 11651
TIME...MOT...LOC 0010Z 239DEG 18KT 4627 11649

RP
Special weather statement, May 31, 5:11 PM PDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
511 PM PDT SUN MAY 31 2015

IDZ026-027-010115-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-LEWISTON AREA ID-
511 PM PDT SUN MAY 31 2015

...SPECIAL WEATHER STATEMENT...

AT 510 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRAIGMONT...OR 17 MILES SOUTHEAST OF LAPWAI...MOVING NORTHEAST AT 20
MPH.

THREE QUARTER INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KAMIAH...CRAIGMONT...NEZPERCE...PECK...REUBENS AND MOHLER.

LAT...LON 4631 11664 4650 11639 4641 11630 4641 11619
      4630 11613 4623 11601 4621 11605 4621 11615
      4615 11620 4620 11643 4615 11647 4615 11651
TIME...MOT...LOC 0010Z 239DEG 18KT 4627 11649

RP

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 5:11 PM PDTSpecial Weather StatementOTXLewis64 min
May 31, 8:41 PM PDTSevere Thunderstorm WarningOTXLewis49 min
May 31, 9:33 PM PDTSevere Thunderstorm WarningOTXNez Perce57 min
May 31, 10:33 PM PDTSevere Thunderstorm WarningOTXNez Perce42 min
May 31, 11:35 PM PDTSpecial Weather StatementOTXLatah25 min
Jun 1, 6:32 AM PDTFlash Flood WatchOTXBenewah, Bonner, Boundary, Kootenai, Latah, Shoshone22 hr

Nearby

Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.